American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr. Univalent Subordination Chains in Reflexive Complex Banach Spaces. Contemporary Mathematics 591 (2013) 83-111.
Book volume table of contents
View Article: PDF

[2] Seán Dineen and Jorge Mujica. A monomial basis for the holomorphic functions on $c_{0}$. Proc. Amer. Math. Soc. 141 (2013) 1663-1672.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Carando, Domingo García, Manuel Maestre and Pablo Sevilla-Peris. On the spectra of algebras of analytic functions. Contemporary Mathematics 561 (2012) 165-198.
Book volume table of contents   
View Article: PDF

[4] Jerónimo López - Salazar Codes. Vector spaces of entire functions of unbounded type. Proc. Amer. Math. Soc. 139 (2011) 1347-1360. MR 2748427.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[6] Scott Simon. A Dolbeault isomorphism theorem in infinite dimensions. Trans. Amer. Math. Soc. 361 (2009) 87-101. MR 2439399.
Abstract, references, and article information   
View Article: PDF

[7] Geraldo Botelho and Pilar Rueda. The Schur property on projective and injective tensor products. Proc. Amer. Math. Soc. 137 (2009) 219-225. MR 2439444.
Abstract, references, and article information   
View Article: PDF

[8] Bernhard Lamel. Local automorphisms of the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 2815-2822. MR 2399045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pablo Galindo and Alejandro Miralles. Interpolating sequences for bounded analytic functions. Proc. Amer. Math. Soc. 135 (2007) 3225-3231. MR 2322753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jorge Mujica and Paula Takatsuka. A Schottky-type theorem for starlike domains in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 1141-1144. MR 2262917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bogdan C. Grecu and Raymond A. Ryan. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005) 1083-1091. MR 2117209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Galindo, M. L. Lourenço and L. A. Moraes. Polynomials generated by linear operators. Proc. Amer. Math. Soc. 132 (2004) 2917-2927. MR 2063111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C-H. Chu, R. V. Hügli and M. Mackey. The identity is isolated among composition operators. Proc. Amer. Math. Soc. 132 (2004) 3305-3308. MR 2073306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] László Lempert. Plurisubharmonic domination. J. Amer. Math. Soc. 17 (2004) 361-372. MR 2051614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Monika Budzynska. An example in holomorphic fixed point theory. Proc. Amer. Math. Soc. 131 (2003) 2771-2777. MR 1974334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alfredo Peris. Erratum to ``Chaotic polynomials on Fréchet spaces''. Proc. Amer. Math. Soc. 129 (2001) 3759-3760. MR 1860515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Seán Dineen. Canonical mappings for polynomials and holomorphic functions on Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 2897-2905. MR 1840091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Manuel González and Joaquín M. Gutiérrez. Erratum to ``Injective factorization of holomorphic mappings''. Proc. Amer. Math. Soc. 129 (2001) 1255-1256. MR 1814156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Verónica Dimant and Raquel Gonzalo. Block diagonal polynomials. Trans. Amer. Math. Soc. 353 (2001) 733-747. MR 1804515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. Wlodarczyk, D. Klim and E. Gontarek. Random iterations of holomorphic maps in complex Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 3475-3482. MR 1778275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pablo Galindo, Mikael Lindström and Ray Ryan. Weakly compact composition operators between algebras of bounded analytic functions. Proc. Amer. Math. Soc. 128 (2000) 149-155. MR 1646307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alfredo Peris. Chaotic polynomials on Fréchet spaces. Proc. Amer. Math. Soc. 127 (1999) 3601-3603. MR 1610769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] László Lempert. The Dolbeault complex in infinite dimensions II. J. Amer. Math. Soc. 12 (1999) 775-793. MR 1665984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Aron, M. Lindström, W. M. Ruess and R. Ryan. Uniform factorization for compact sets of operators. Proc. Amer. Math. Soc. 127 (1999) 1119-1125. MR 1473654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Manuel González and Joaquín M. Gutiérrez. Injective factorization of holomorphic mappings. Proc. Amer. Math. Soc. 127 (1999) 1715-1721. MR 1610897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. M. Isidro. Behaviour of holomorphic automorphisms on equicontinuous subsets of the space $\mathcal C(\Omega,E)$. Proc. Amer. Math. Soc. 127 (1999) 437-446. MR 1469414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel Carando and Ignacio Zalduendo. A Hahn-Banach theorem for integral polynomials. Proc. Amer. Math. Soc. 127 (1999) 241-250. MR 1458865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pádraig Kirwan and Raymond A. Ryan. Extendibility of homogeneous polynomials on Banach spaces. Proc. Amer. Math. Soc. 126 (1998) 1023-1029. MR 1415346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3